The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Re: Bad Side Effect of BRAF Drug

Forums General Melanoma Community Bad Side Effect of BRAF Drug Re: Bad Side Effect of BRAF Drug

    killmel
    Participant

      Hi Jan,

      How is Dirk doing?

      I am sorry for your bad news. You are asking very good questions. What are your doctors saying at UCLA??? What treatment are they recommending??? If the UCLA doctors are not giving you answers< I would complain & tell them how you are feeling. You have a 50-50 chance that they might change their attitude. UCLA doctors should be answering your questions, if not, I woulds seriously look at going somewhere else. Dirk should not be treated like a lab rat.

      Hope things start to get better for you. Please keep us posted you have everyone support

    About the MRF Patient Forum

    The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

    The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.